# SDR AMTA200301101

- Difficulty date: August 11, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N188AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1078
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER CORRODED NEAR APB.  REMOVED CORRODED STRINGER SECTION AND REPAIRED IAW SRM 53-13-00.  (M)
